Articles | Volume 10, issue 5
https://doi.org/10.5194/se-10-1717-2019
https://doi.org/10.5194/se-10-1717-2019
Research article
 | 
23 Oct 2019
Research article |  | 23 Oct 2019

Pore-scale permeability prediction for Newtonian and non-Newtonian fluids

Philipp Eichheimer, Marcel Thielmann, Anton Popov, Gregor J. Golabek, Wakana Fujita, Maximilian O. Kottwitz, and Boris J. P. Kaus

Viewed

Total article views: 3,415 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
2,181 1,128 106 3,415 92 91
  • HTML: 2,181
  • PDF: 1,128
  • XML: 106
  • Total: 3,415
  • BibTeX: 92
  • EndNote: 91
Views and downloads (calculated since 14 May 2019)
Cumulative views and downloads (calculated since 14 May 2019)

Viewed (geographical distribution)

Total article views: 3,415 (including HTML, PDF, and XML) Thereof 2,786 with geography defined and 629 with unknown origin.
Country # Views %
  • 1
1
 
 
 
 

Cited

Latest update: 29 Feb 2024
Download
Short summary
Prediction of rock permeability is of crucial importance for several research areas in geoscience. In this study, we enhance the finite difference code LaMEM to compute fluid flow on the pore scale using Newtonian and non-Newtonian rheologies. The accuracy of the code is demonstrated using several analytical solutions as well as experimental data. Our results show good agreement with analytical solutions and recent numerical studies.